MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; UNICOMPARTMENTAL TIBIAL TRAY

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; UNICOMPARTMENTAL TIBIAL TRAY
Model Number 762-4200A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient with osteoarthritis received unicompartmental knee arthroplasty.On (b)(6) 2025, a postoperative x-ray revealed a tibial condyle fracture.On (b)(6) 2025, the patient was revised to add a bone plate to reinforce the fracture.

Brand Name
BALANCED KNEE SYSTEM
Common Device Name
UNICOMPARTMENTAL TIBIAL TRAY
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23719897
Report Number1722511-2025-00025
Device Sequence Number8532004
Product Code HSX
UDI-Device Identifier00822409120130
UDI-Public(01)00822409120130(17)290515(10)A303559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number762-4200A
Device Lot NumberA303559
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale